Mathematics for the exploration of requirements

File Description SizeFormat 
Mathematics for the exploration.pdfdefault29.63 kBAdobe PDFDownload
Title: Mathematics for the exploration of requirements
Author(s): Huth,M.
Item Type: Journal Article
Abstract: The exploration of requirements is as complex as it is important in ensuring a successful software production and software life cycle. Increasingly, tool-support is available for aiding such explorations. We use a toy example and a case study of modelling and analysing some requirements of the global assembly cache of .NET to illustrate the opportunities and challenges that mathematically founded exploration of requirements brings to the computer science and software engineering curricula.
Publication Date: 1-Jun-2004
Citation: SIGCSE Bulletin Vol.( 36 ) No.( 2 ) pp 34 - 39
URI: http://hdl.handle.net/10044/1/808
Publisher Link: http://doi.acm.org/10.1145/1024338.1024367
ISSN: 0097-8418
Start Page: 34
End Page: 39
Copyright Statement: © ACM, 2004. This is the author's version of the work. It is posted here by permission of ACM for your personal use. Not for redistribution. The definitive version was published in SIGCSE Bulletin, VOL:36, ISS:2, (June 2004) http://doi.acm.org/10.1145/1024338.1024367.
Volume: 36
Appears in Collections:Quantitative Analysis and Decision Science



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons